International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

2023, Vol. 8, Issue 4, Part A

On the solution of riccati matrix differential equations by an improved variational iteration scheme


Author(s): Onwukwe Ijioma

Abstract: We consider the approximate solution to the iterative scheme and its convergence. Variational iteration method (VIM) is applied to the general solution form of the iterative approximate solutions and a new Variational iteration scheme is derived with an improved and higher rate of convergence to approximate solution after some few iterations. The modified method proved to accelerate the convergence to the exact solution, where a new correction functional is formulated by Lagrange multiplier.

DOI: 10.22271/maths.2023.v8.i4a.1110

Pages: 69-74 | Views: 235 | Downloads: 12

Download Full Article: Click Here

International Journal of Statistics and Applied Mathematics
How to cite this article:
Onwukwe Ijioma. On the solution of riccati matrix differential equations by an improved variational iteration scheme. Int J Stat Appl Math 2023;8(4):69-74. DOI: 10.22271/maths.2023.v8.i4a.1110

Call for book chapter
International Journal of Statistics and Applied Mathematics